| Model Number |
52806G |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that urine did not always drain from the patient's bladder with use of the catheter.
Additional Manufacturer Narrative
The reported event could not be confirmed as no sample was returned for evaluation.A potential root cause for this failure could be "inner diameter of drainage lumen too small".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "inspect the catheter before use.Do not use the product if the device or packaging is damaged.5.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.Next, hold the catheter funnel above the insertion sleeve down the shaft, stopping at about 6" from the tip.Release the funnel.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description